MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536540
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the pancreatic duct performed on (b)(6) 2018.According to the complainant, during the procedure, when the advanix pancreatic stent was placed in the pancreatic duct, severe resistance was encountered when the stent was released.The device was deployed eventually, however the part of the stent was exposed to the papilla side of the pancreatic duct and when the stent was attempted to pull slightly, the stent kinked.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7877687
Report Number3005099803-2018-60444
Device Sequence Number13972277
Product Code FGE
UDI-Device Identifier08714729857488
UDI-Public08714729857488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2019
Device Model NumberM00536540
Device Catalogue Number50309
Device Lot Number22036146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1